# SDR AALA20090921TUL16

- Difficulty date: September 21, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 56,391 hours, 28,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FORWARD NUMBER 2 BEAM STOP FITTING CRACKED.  REPLACED FORWARD NUMBER 2 STOP FITTING PER ESO 80174.
